Update

Thank you so much to everyone for your comments.  I have been having a difficult time lately.  I started to see a psychiatrist about a month ago.  He has diagnosed me with Bipolar Disorder and put me on Seroquel and Zoloft for social anxiety.  The Seroquel was making me too drowsy, but it was really helpful with the racing thoughts.  The Zoloft made me feel so disconnected I could barely function.  I had to stop taking it.  I wasn't getting anything done.  I'm also seeing a therapist for the social anxiety.  Because I of the drowsiness the Dr. felt I should try Abilify instead of Seroquel.  He gave me a really low dose because I'm very sensitive to meds.  I didn't tolerate it well at all.  Just two days after I started to take it I had to stop because I was so nauseous and vomiting.  Plus, I had tremors, headaches, and list of other side effects.  It was awful. 

Another issue I'm having is that I don't understand why I am paying a psychiatrist to see me for 5 minutes and write a prescription AND paying a therapist for counseling.  That, and I don't understand if I have been treated for ADHD for 8 years and clearly have all the symptoms he decides to diagnose me with Bipolar Disorder instead.  So, I'm looking for another psychiatrist. 

This journey has been difficult, and I appreciate all your comments.  Thank you so much for sharing.  It's good to know I'm not the only one out there having this kind of trouble. 

Powered by Blogger.

Followers

Like

Blog Archive

Site Info